| Catalog Number |
5120103015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 1 devices were received for evaluation.Evaluation status: 2 events suggests the burs broke as a result of overload conditions.Additional information: 2 devices were labelled for single-use.2 devices were not reprocessed and reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the device broke during use.There was patient involvement.Two events occurred during a cranial procedure.There was no patient impact.